# SDR MWEA00054

- Difficulty date: February 5, 2000
- Submitted: February 15, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 85,815 hours, 88,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99577263
- Condition: Cracked
- Location: Bs 642
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL AT FUSELAGE STATION 642 CRACKED UNDER NUMBER 2 SEAT TRACK.  MAINTENANCE REMOVED AND REPLACED INTERCOSTAL.
